I began taking TriNessa for the first time the beginning of this month on the first day of my period. Before now I have not been on a birth control. I am now almost done with the dark blue pills and will be starting placebos Saturday. I have been spotting everyday and sometimes a heavier blood on days. Is this natural? Again this is my first month on a birth control pill. I did have sex about a week ago. It's a long distance relationship, this was the first time seeing my boyfriend of 5yrs in 6months. He is the only one I've had sex with. We used a condom to be safer. When cleaning up he thought that maybe my body wasn't used to him after so long. But even after I have returned home I continue to bleed.
No responses have yet been posted. Add your response to this question.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abnormal Uterine Bleeding - I've been on my cycle for over a month. My doctor prescribed me trinessa
Posted 3 Aug 2014 • 1 answer
Posted 16 Mar 2015 • 2 answers
I have been bleeding since the first day of my 3rd week of active pills on Trinessa Lo. I am now on?
Posted 7 Jul 2016 • 0 answers
Posted 11 Sep 2016 • 0 answers
Posted 13 Nov 2016 • 0 answers